Affine maximal hypersurfaces

Tom 69 / 2005

An-Min Li, Fang Jia Banach Center Publications 69 (2005), 43-65 MSC: 53A15, 49Q05, 53C42. DOI: 10.4064/bc69-0-2

Streszczenie

This paper is part of the autumn school on “Variational problems and higher order PDEs for affine hypersurfaces”. We discuss affine Bernstein problems and complete constant mean curvature surfaces in equiaffine differential geometry.

Autorzy

  • An-Min LiDepartment of Mathematics
    Sichuan University
    Chengdu, Sichuan, P.R. China
    e-mail
  • Fang JiaDepartment of Mathematics
    Sichuan University
    Chengdu, Sichuan, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek